# SDR A6WA201240826

- Difficulty date: August 28, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,315 hours, 26,221 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL HAS CORROSION.  FOUND CORROSION TO BE 100 PERCENT MATERIAL LOSS.  REMOVED, FABRICATED, AND INSTALLED NEW SERVICEABLE SILL IAW SRM 51-42-06, 51-42-13, 51-42-21 AND 51-24-16.
